MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1067716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: as the date of the event is unknown, the event date is estimated as november of 2025.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the patient experienced back pain when treating with the spinalpak device.The pain was bad enough that the patient could barely walk.The patient stated that the pain goes away within three hours of stopping treatment.The patient spoke with their doctor who said the pain could be related to the weather because of the patient¿s arthritis.The patient reported that the pain level was a 10 when treating with the spinalpak device on the night of (b)(6) 2025.By the time the patient spoke with ebi customer service on (b)(6) 2025, the pain level had subsided to a 2.The patient reported that they had been using the device 24 hours per day for 7 days.No further information was provided.
 
Additional Manufacturer Narrative
Additional information- b4: date of this report, g3: date received by manufacturer, h6: evaluation codes.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.Ebi will continue to monitor trends.
 
Event or Problem Description

Brand Name
BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23883019
Report Number0002242816-2025-00154
Device Sequence Number11930041
Product Code LOF
UDI-Device Identifier00812301020218
UDI-Public00812301020218
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1067716
Device Catalogue Number1067716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic